| Model Number |
JP-2229 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
08/19/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
Event or Problem Description
Customer reported we have had complaints from surgeons that they are having trouble removing the drain post-op as well as problems after the drain is removed.One patient had bleeding following removal of the drain and had to be taken back to surgery to correct the issue.
Additional Manufacturer Narrative
Mdr supplemental report being filed due to the manufacturer name and address in section g1 entered incorrectly.The correct information is now being submitted.No other changes to the report are required.
Additional Manufacturer Narrative
End user customer did not provide the corresponding lot number or return any samples for investigation.Since no samples were returned for investigation, the root cause could not be determined.Device history record (dhr) review was unable to be completed as no lot number was provided.The site will continue to monitor complaints and trends related to the reported failure.